# SDR ABXA000392

- Difficulty date: July 24, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 49,715 hours, 46,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR INNER PAN TO SIDE STRUCTURE ATTACH FRAME CRACKED.  REPAIRED IAW ABX REA D952-38104.
